# SDR CA120625001

- Difficulty date: June 23, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 6617303
- Condition: Failed
- Location: Hyd System
- Part time: 2,190 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

(CAN) WHILE INBOUND, THE CREW REPORTED A LOSS OF NR 2 HYD FLUID.  THE ACFT DIVERTED, WHERE IT WAS MET BY MX.  UPON INSPECTION THE PUMP & THE AREA IMMEDIATELY AROUND THE PUMP WAS SOAKED IN HYD FLUID.  THE NR 2 EDP WAS INSPECTED & FOUND TO BE DAMAGED.  ITS CASE HAD PUNCTURES & IT`S ASSUMED ITS INTERNAL PARTS SUFFERED CATASTROPHIC MECHANICAL DAMAGE.  THE EDP WILL BE SENT TO THE OEM FOR INVESTIGATION.  THE EDP & ALL OF ITS RELATED FILTERS WERE REMOVED & INSPECTED FOR DEBRIS, NIL NOTED, IAW THE AMM.  THE EDP & FILTERS WERE REPLACED & THE HYD SYS WAS REPLENISHED & BLED IAW THE AMM.  THE ACFT WAS RETURNED TO SERVICE AT ABOUT 19:30 EST ON 23 JUNE 2012.  THE EDP, PN 66173-03 & SN K0520, WAS INSTALLED ON RT ENG ON 28 OCTOBER 2011.  AT THAT TIME THE EDP HAD 558.1 TOTAL HOURS & 476 TOTAL CYCLES.  IT FAILED AT 2190.2 TOTAL HOURS & 1882 TOTAL CYCLES.  IT  HAD BEEN ON 805 FOR 1632.1 HOURS & 1406 CYCLES.
